Nonlocal problems for quasilinear functional partial differential equations of first order.

Título inglés Nonlocal problems for quasilinear functional partial differential equations of first order.
Título español Problemas no locales para ecuaciones diferenciales parciales funcionales casi lineales.
Autor/es Turo, Jan
Organización Dep. Math. Tech. Univ. Gdansk, Gdansk, Polonia
Revista 0214-1493
Publicación 1997, 41 (2): 507-517, 14 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Existence and uniqueness of almost everywhere solutions of nonlocal problems to functional partial differential systems in diagonal form are investigated. The proof is based on the characteristics and fixed point methods.
Clasificación UNESCO 120220
Palabras clave español Problemas hiperbólicos ; Ecuaciones diferenciales no lineales ; Ecuaciones en derivadas parciales no lineales ; Ecuaciones parabólicas ; Sistemas diferenciales
Código MathReviews MR1485500
Icono pdf Acceso al artículo completo